RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 1, Pages 57–71 (Mi iigum6)  

This article is cited in 1 scientific paper (total in 1 paper)

Global search for optimistic solutions in bilevel problem of optimal tariff choice by telecommunication company

A. V. Orlov

Institute for System Dynamics and Control Theory of SB of RAS, Lermontov St., 134, Irkutsk, 664033

Abstract: The hierarchical problem of optimal tariff choice by telecommunication company is considered. Algorithms of local and global search for this problem in optimistic formulation are elaborated. These algorithms are based on the reduction the problem to nonconvex bilinear optimization problems and on the global search theory. The workability of the elaborated algorithms is demonstrated by computational simulation.

Keywords: bilevel telecommunication problem; optimistic solution; reduction to bilinear optimization problems; local search; global search.

Full text: PDF file (327 kB)
References: PDF file   HTML file
UDC: 519.853.4

Citation: A. V. Orlov, “Global search for optimistic solutions in bilevel problem of optimal tariff choice by telecommunication company”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013), 57–71

Citation in format AMSBIB
\Bibitem{Orl13}
\by A.~V.~Orlov
\paper Global search for optimistic solutions in bilevel problem of optimal tariff choice by telecommunication company
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 1
\pages 57--71
\mathnet{http://mi.mathnet.ru/iigum6}


Linking options:
  • http://mi.mathnet.ru/eng/iigum6
  • http://mi.mathnet.ru/eng/iigum/v6/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Orlov, “Chislennyi poisk globalnykh reshenii v zadachakh nesimmetrichnoi bilineinoi otdelimosti”, Diskretn. analiz i issled. oper., 22:1 (2015), 64–85  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:107
    Full text:44
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021